# SDR AALA201812189060

- Difficulty date: December 13, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 53,365 hours, 30,904 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 39,747 hours, 24,506 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B6P
- Part serial: 575220
- Condition: Fire
- Location: Nr 2
- Part time: 39,747 hours, 24,506 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

FLT 1649  EN-ROUTE DCA - MCO.  THE AIRCRAFT WAS GROUNDED.  NR 2 ENGINE TAILPIPE FIRE AFTER SHUTDOWN.  THE GROUND CREW USED A DRY CHEMICAL FIRE EXTINGUISHER TO PUT IT OUT.  NO FURTHER INCIDENTS REPORTED.  MAINTENANCE DETERMINED AN ENGINE CHANGE WAS REQUIRED.  ACCOMPLISHED J/C 26L40071001 CFM 56-5 ENGINE REMOVAL/INSTALLATION. LEAK CH GOOD OPS CHECK GOOD.
